Couldn't find what you looking for?

TRY OUR SEARCH!

Yes, about 2 days ago i had intercourse, and it hurt a lil bit while having it. the next day i noticed brown spots on my underwear and the skin around the clit area was itching, the itching lessened a lil bit but the brown discharge is getting heavier. i am on the YAZ BC and my bf doesnt cum inside me, i am gettin worried that i might be pregnant somehow. and also the discharge dosent smell at all. i take the pill everyday and if i miss the usual time, i take it about 2 hours later. i know i dont have any STDs because i have been with the same person for almost a year and a half. my period is also supposed t start in a couple of days. i dont know what to do or what it is %-) please help me someone?

Loading...

im in the EXACT same situation!! Anyone wanna help us??
Reply

Loading...

This is normal with Yaz. My dr had me taking Yaz but skipping the white pills. So when this occured my dr told me to take the white pills giving my body a break & thus brought on my period. Since then I haven't had the brown discharge.
Reply

Loading...